I’ve been taking Tamoxifen since last Summer. I was worried about putting on weight and decided I needed a bit of extra help with this so I joined the local SlimmingWorld group. I’ve lost 2 stone 4 pounds since August and feel a lot better for it. I’m almost at my target weight and now have a BMI in the normal range. I know that losing weight reduces the risk of recurrence so this seems a sensible thing to do. I’ve not really had any major side effects. Of course I’m having hot flushes all over again - I’m 69. But I’ve also noticed that I fart a lot and have just had to get used to it. I don’t know how to stop it. I reckon people just have to cope with it as there’s nothing I can do to control it. I was worried about starting Tamoxifen and had decided not to take it but I spoke to a friend who also had breast cancer and is a GP and she said why not try it and see how you get on. So I did and it was ok. But it was scary taking it at the beginning.
... View more
Hello everyone, Just a quick query regarding Tamoxifen: I was only on it for 5 weeks, but had some unpleasant emotional side effects with it (anxiety), but it has been put to me recently (not in a pushy way) to reconsider taking it again, but trying it for longer (maybe 3 months) before deciding, as side effects can take a while to settle. My oncologist wasn't too pressing with it as my oncotype score and Ki67 value were both very low. Wondering what others experiences are? Jules x
... View more